# SDR AALA201807169024

- Difficulty date: July 15, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 11,575 hours, 4,254 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPATAIN`S WINDSHIELD APPEARS TO BE SCRATCHED BY WIPER.  THE AIRCRAFT WAS GROUNDED.   REPLACED IAW SIC 56-94-03. OK FOR SERVICE.
